EconPapers    
Economics at your fingertips  
 

Geometrical Analysis of Solutions

Jorge Mortes (), Francisco Parreño () and Rafael Martí ()
Additional contact information
Jorge Mortes: HEC Montréal
Francisco Parreño: Universidad de Castilla La Mancha
Rafael Martí: University of Valencia

Chapter Chapter 3 in Discrete Diversity and Dispersion Maximization, 2023, pp 41-61 from Springer

Abstract: Abstract In spite of its practical application, solution representation has been scarcely used to study maximum diversity problems. In this chapter, we graphically represent the optimal solutions of some diversity models when solving Euclidean instances. These representations help us to understand and differentiate the models and their area of applicability. In particular, we disclose which models are better suited for dispersion and which ones for representativeness.

Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-38310-6_3

Ordering information: This item can be ordered from
http://www.springer.com/9783031383106

DOI: 10.1007/978-3-031-38310-6_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-38310-6_3